Reandron

26 Jan

It’s been 1.5yrs since I last posted, and a lot has happened in-between that time in relation to my gender, testosterone and the rest of my personal life. But for today I am going to talk about my decision to re-start T after almost a year off Primo and another six-months without Axiron.

In short I started T because I wanted some changes to myself and was curious to know if it felt right for me. For a long time I felt I had to be male or more masculine in order to access hormones and would try to be but it was not congruent with how I felt inside. Over time I have found a comfortable place where I could be undecided and allow myself to explore what I wanted. I stopped Primoteston and went onto Axiron to see what my mind and body would do without it. Overall I felt settled within myself mentally, while my body changed a little in being more feminine in its curves I also started a less painful and shorter menstruation a few months after I ceased Primo. My facial hair continued to grow (along with the rest of my body hair) and my voice stayed roughly the same, if not a bit higher. My sex drive stayed much the same, which was fairly low and absent. Since my decision to stay on a low-dose of T that’s delivered through Axiron I felt happy, but did not discount going back on injections in the future. My compromise of being on the T whilst not going for the full injections is also because I enjoy blood sports (embarrassing >.<) which was only possible if I still have a period.

So why the change? Well Axiron has been taken off the market, but really it was about trying to address my moods that have been pretty low over the last few months as I deal with some stress, grief and loss. I am also still battling fatigue that is not caused by my sleep apnea or hypothyroidism. I plan to trial Reandron for a few months and see if it improves my mood and helps my energy levels.

I had my first every Reandron shot on Tuesday. It was done super fast and I was in and out of the nurse’s room in 10 minutes with a very sore ass and left leg. Over the last few days I have noticedg that I feel headachy, stiff in my muscles, hot and a general run-down feeling. I remember something similar when I started Primo, even though I was always on half a dose every 3-4 weeks. I am trying to find out if anyone else has experienced something like this with Reandron, and if it has been constant with every shot or if it eventually calms down, but so far no luck. A friend reported that isn’t the first time he’s heard such anecdotes sadly. Stiffness in the muscles and needing to stretch a lot after a shot is common, and lasts for a few days, maybe a week then settles down. Another friend described a general flattening of mood after the first few shots, which lifted after the initial months, around the 2-3 shot cycle. A few people chipped in and suggested it could just be my body acclimatizing after such a long period off T – let’s hope so!

No comments yet

Leave a Reply

Your email address will not be published. Required fields are marked *